# SDR 2002UALA00678

- Difficulty date: April 11, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,429 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 365 RBL18 MATERIAL LOSS BEYOND 10 PERCENT LIMIT FORWARD EDGE.  MAJOR REPAIR ACCOMPLISHEDFILLER INSTALLED AND TWO EACH ANGLES NESTED UNDER FLOORBEAM CAP.
